Some Fixed Point Theorems for Generalized Contractive Mappings in Complete 2 – Metric Spaces

B. Baskaran, C Rajesh

Abstract


In this paper we introduce new concepts of Ciric type and JS type – contraction and established some fixed point theorems for such contraction in complete 2 – metric spaces.


Keywords


Fixed Point, Ciric type contraction, JS type contraction,Complete2-metric space

Full Text:

PDF

References


Kannan, R: Some results on fixed points, Bull. Calcutta. Math. Soc., 60, pp.71-76. 1968

Baskaran. B and Rajesh. C, Fixed point theorems in complete 2 – metric spaces by using a continuous control function, Global Journal of Pure and Applied Mathematics, vol. 12, no. 2, pp.25 – 28, 2016

Baskaran. B and Rajesh. C, Some Results on Fixed points of Asymptotically Regular Mappings, International Journal of Mathematical Analysis, vol. 8, no. 50, pp.2469 – 2474. 2014

Hussain, N, Parvaneh,V ,Samet,B, Vetro,C: Some fixed point theorems for generalized contractive mappings in complete metric spaces. Fixed Point Theory Appl. 2015, 185, 2015

Reich,S: Some remarks concerning contraction mappings. Can.Math.Bull. 14, pp.121-124, 1971

´Ciri´c, L: Generalized contractions and fixed-point theorems. Publ. Inst. Math. (Belgr.)12 (26), pp.19-26, 1971.

´Ciri´c, L: A generalization of Banach’s contraction principle. Proc. Am. Math. Soc. 45(2), pp.267-273, 1974 .

Jleli,M, Samet,B:A new generalization of the Banach contraction principle J.Inequal. Appl. 2014, 38, 2014.

Aydi, H, Karapinar,E, Samet,B: Remarks on some recent fixed point theorems. Fixed Point Theory Appl. 76 2012.

Aydi,H, Karapinar,E, Samet,B: Fixed points for generalized (α,ψ)-contractions on generalized metric spaces. J.Inequal.Appl. 2014, 229, 2014

Shujun Jiang, Zhilong Li, BoškoDamjanovi´c: A note on ‘Some fixed point theorems for generalized contractive mappings in complete metric spaces’ Fixed Point Theory Appl. 62, 2016

Wardowski,D: Fixed points of a new type of contractive mappings in complete metric spaces. Fixed Point Theory Appl. 94, 2012.

Suzuki,T: A new type of fixed point theorem in metric spaces. Nonlinear Anal. Theory Methods Appl. 71(11), pp.5313-5317, 2009

Hussain,N, Ðori´c, D, Kadelburg,Z ,Radenovi´c,S: Suzuki-type fixed point results in metric type spaces. Fixed Point Theory Appl. 126, 2012.

Jaggi,D S: Some unique fixed point theorems. Indian J. Pure Appl. Math. 8(2), pp.223-230, 1977

Sehie Park, A unified approach to fixed points of contractive maps, J Korean Math. Soc. 16(2),,pp.95-105, 1980.

Rajesh. C and Baskaran. B, Generalization of common fixed point theorems for weakly commuting maps in complete 2 - metric spaces, Global Journal of Pure and Applied Mathematics, vol. 12, no. 2, pp.331 – 335, 2016


Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-NoDerivatives 4.0 International License.